# SDR AALA20040957

- Difficulty date: September 10, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N296AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49308
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTING ABOVE SEATS 13, 14, AND 16 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTING ABOVE SEATS 13, 14, AND 16.  SYSTEM GROUND CHECKED NORMAL OPERATION.
